# SDR ASAA2023020143237

- Difficulty date: February 1, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N839VA
- Make and model: Airbus A320-214
- Aircraft serial: 04610
- Aircraft time: 38,263 hours, 12,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5357155022600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 212- CORROSION FOUND ON FUSELAGE SIDE OF DOOR FRAME DOOR 312AR GROUNDED - YES. REPLACED ANGLE IAW DWG AIRBUS D53571510014 ISSUE L.
